RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1979, Volume 41, Number 2, Pages 147–156 (Mi tmf3051)  

This article is cited in 2 scientific papers (total in 2 papers)

Riemannian superspaces of minimal dimensionality

V. P. Akulov, D. V. Volkov


Abstract: Superspaces with dimensionality $n=n_b+n_f$, where $n_b$ is the dimensionality of the Bose coordinates and $n_f$ is the dimensionality of the Grassmann coordinates, are classified. It is shown that Einstein superspaces with dimensionalities $(n_b,n_f)=(0,2)$, $(0,4)$, $(1,2)$ are spaces of constant curvature.

Full text: PDF file (1265 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1979, 41:2, 939–945

Bibliographic databases:

Received: 18.09.1978

Citation: V. P. Akulov, D. V. Volkov, “Riemannian superspaces of minimal dimensionality”, TMF, 41:2 (1979), 147–156; Theoret. and Math. Phys., 41:2 (1979), 939–945

Citation in format AMSBIB
\Bibitem{AkuVol79}
\by V.~P.~Akulov, D.~V.~Volkov
\paper Riemannian superspaces of minimal dimensionality
\jour TMF
\yr 1979
\vol 41
\issue 2
\pages 147--156
\mathnet{http://mi.mathnet.ru/tmf3051}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=555846}
\zmath{https://zbmath.org/?q=an:0439.53046}
\transl
\jour Theoret. and Math. Phys.
\yr 1979
\vol 41
\issue 2
\pages 939--945
\crossref{https://doi.org/10.1007/BF01028499}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JU82000001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3051
  • http://mi.mathnet.ru/eng/tmf/v41/i2/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Akulov, D. V. Volkov, “Supersymmetric equations in the space $(1,2)$”, Theoret. and Math. Phys., 42:1 (1980), 10–14  mathnet  crossref  mathscinet  isi
    2. Cirilo-Lombardo D.J., Prudencio T., “Quantum Gravity: Physics From Supergeometries”, Int. J. Geom. Methods Mod. Phys., 11:8 (2014), 1450067  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:218
    Full text:89
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020